Finite Semigroups whose Semigroup Algebra over a Field Has a Trivial Right Annihilator

Nagy, Attila and Rónyai, Lajos (2014) Finite Semigroups whose Semigroup Algebra over a Field Has a Trivial Right Annihilator. INTERNATIONAL JOURNAL OF CONTEMPORARY MATHEMATICAL SCIENCES, 9 (1). pp. 25-36. ISSN 1312-7586 10.12988/ijcms.2014.310115

[img]
Preview
Text
Nagy_25_2480896_ny.pdf

Download (126kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 12 Oct 2014 12:29
Last Modified: 16 Feb 2016 19:30
URI: http://eprints.sztaki.hu/id/eprint/8032

Update Item Update Item